ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Items where Author is "Tayebi, A."

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.

Article

Tayebi, A. and Nankali, A. and Peyghan, E. (2014) Some properties of m-th root Finsler metrics. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 49 (4). pp. 61-76. ISSN 00002-3043

Peyghan, E. and Tayebi, A. (2014) Finsler manifolds with a special class of g-natural metrics. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 49 (6). pp. 109-121. ISSN 00002-3043

Peyghan, E. and Tayebi, A. and Nourmohammadifar, L. (2013) Cheeger-Gromoll type metrics on the (1, 1)-tensor bundles. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 48 (6). pp. 59-70. ISSN 00002-3043

Tayebi, A. and Peyghan, E. (2012) On a subclass of the class of generalized Douglas-Weyl metrics. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 47 (2). pp. 59-70. ISSN 00002-3043

This list was generated on Sat Aug 8 14:20:25 2020 AMT.